A 17-year-old female asked:
I find that the day after my chemotherapy treatment that i am very cold. is this normal?
1 doctor answer • 1 doctor weighed in
Medical Oncology 50 years experience
No it is not normal: It is hard to pin point why you would feel cold after chemotherapy. I can not think of a good reason. But i would advise you not to worry about it as it does not mean anything that would be significant. Just dress up warm as it is likely to settle down with time.
5.1k viewsAnswered >2 years ago
Last updated Jun 25, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.